- Posts: 30
- Thank you received: 6
Puffy nipples early-on in cycle
- Exiled
-
Topic Author
- Junior Member
-
Currently only in the second week of PGW test cyp-only cycle with LP T-bol for bridge.
I started with 250mg's per week (injection twice per week) to just watch sides, etc. Planned to up the dosage later-on.
Currently 25 years old.
6feet
79kg
Guess about 13-14% bodyfat.
PCT and everything already set-up for when I'm done.
As for AI I have LP letro on-hand. I have not been using it to see if I'm prone to gyno since this is my first cycle.
The last couple of days my nipples have become puffy, not really sore, not feeling any lumps, not really sensitive, but it looks like it just became..puffy. The nipple stands out further than it usually does. It's also quite early in the cycle, so I don't want to mess up early on. Today I've felt SLIGHT tingling sensations.
I have started with the simple Letro 3 drops every second day. But I'm not sure if I should perhaps start mroe aggressively like 5 drops for 5 days for when gyno flares up?
Can someone please help?
Thanks a ton.
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
Please Log in or Create an account to join the conversation.
- Exiled
-
Topic Author
- Junior Member
-
- Posts: 30
- Thank you received: 6
I guess newbies like me tend to freak out when something starts happening with them nipples. :dry:
So would this be due to the hormonal change in my body?
Quick question:
Unfortunately I've taken 3 drops of letro yesterday afternoon. Some people state that 0.25mg of letro can eliminate 98% of your estrogen. Is that true? And can 3 drops taken on only one day cause a mild case of estrogen-rebound?
Dankie Oupa.
Well, just in case another newbie starts freaking out over nipples and starts searching the internet, wondering if he should start an AI I'll just post my symptoms and then in a week or two I'll just update if things got better/worse:
I don't really touch my nipples, but I just check them in the mornings. They appear 'fatter' than usual, albeit just slightly. Like a person slightly overweight. The pink part around the tip of my nipple now stands out a little, where it'll usually be flat and tight.
Yesterday evening and this morning there was a continuous 'slight tingling', but if I just ignore it and go on with work, etc. I don't really notice it.
It's not really sensitive to the shirt I'm wearing and I'm not aware of any lumps.
I've pressed on it a bit harder once, and then there was a sorta strange sensitive/pain.
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
It will go away, if not we sort it out.
The letro use wont do much, just wait and dont continue with it.
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
after my first short of test I started wondering if I'm going to get gyno. I kept looking at them and feeling for a lump. This was on my mind for a few days to a point where I asked my fiancé if they look weird. Once she confirmed i'm crazy I forgot about it and never felt weird or got gyno.
I think it's just a bit of anxiety due to us being newbies.
My advice, listen to the experienced guys (oupa, muscle addict, 00pump, admin etc) on this forum and take note of their posts in every thread. You will definitely learn a lot and feel prepared should any situation arise. There are so many things that I am yet to try, but just reading this forum I feel like I know how to tackle anything.
Oh and just because you read it all does not mean you don't have to ask. ALWAYS ASK even if you feel 110% sure. doesn't hurt to get 2nd, 3rd and even 4th opinions from guys in the know.
And on that note... thanks to all the mods as well as the other experienced guys who are always giving us great advice. Really would be lost without you guys
Please Log in or Create an account to join the conversation.
- Exiled
-
Topic Author
- Junior Member
-
- Posts: 30
- Thank you received: 6
I'm following Oupa's advice and everything seems to play out as he anticipated. Still haven't gotten any sensitivity or weird sensations. The puffiness also hasn't gotten any worse and this doesn't look like gyno at all. I'll still keep an eye on it, though.
Oupa, wish I could just give you a beer or something. Otherwise I'd have followed other forum's recommendations to start using AI and stuff already.
Hoosain, wish I could buy you one as well :lol:. Really agree with what you said, bro. Encouraging as well. Newbie-anxiety is a real thing! I'll be sure to post if something comes up again, thanks man. As you've said, this forum is like a goldmine, and the mods are the ones refining the gold. Helps a ton.
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
Please Log in or Create an account to join the conversation.
- Exiled
-
Topic Author
- Junior Member
-
- Posts: 30
- Thank you received: 6
I am currently on day 37 of my testcyp cycle.
Started 250IU hCG every day of test injection on day 31. [ideally should've started at week 3 or 4]
Have LP Tbol for bridge
Have LP Aromasin on hand
Have LP Letro on hand.
My nipps haven't gotten that tingly sensation again - not even once.
Cycle has had a massive impact (for the better) on my sleep, mental clarity, general wellbeing even some improvement with hairloss [think its due to low iron].
Just want to confirm that if I'm taking hCG it's not compulsory to take an AI? They way I understand it is that I'd only want to take an AI if my estrogen levels are too high - so I'd want to control it, not completely remove it. Due to hCG raising one's estradiol I'm asking this question.
Another thing I'd like to confirm is whether something such as water-retention, bloat, puffy-face, merits the use of an AI (without nipples being sensitive). Can this not indicate an estrogen-level that is slightly too high?
I'm also wondering how the introduction of hCG would have an effect.
Lastly, I've noticed that my heart rate increased from resting rate 60-65 to about 75-85 when inactive. My haemoglobin is 15 [14-18] and my bloodpressure 127/65.
Just curious about other's experience.
Questions in summary:
1) Is an AI a MUST with hCG -> I believe it not to be, unless your E levels get too high
2) What about an AI when you've got symptoms indicating estrogen-levels being slightly higher than ideal, along with the fact that hCG was introduced and is possibliy going to raise E further
3) Is rising heart-rate normal when taking test.
4) Should I perhaps consider a low dosage or aromasin and leave the rest for PCT?
If anyone can share some experiences or insights, that'd be greatly appreciated!
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
Ai on hand should be fine. The puffy face/bloat/water retention is most likely raised estrogen levels... but I once read a post (think it was from 00pump/muscleaddict) saying that some water retention is not always a bad thing as it helps with strength increase.
If it bothers you then you can probably go ahead and use the AI to get rid of it. I normally see letro being recommended on cycle.
In my opinion the bloat will disappear once you go into bridge with tbol. That's how things happened my side except I was using anavar... however the bloat was not hectic on my side.
I also read that estrogen levels increase during your PCT. that would probably be a good time to take you AI (aromasin). You can take it alongside the nolva
PS these are my opinions. I'm sure one of our more experienced guys will come and give more insight.
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
It is on you. It always has been...
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Exiled wrote:
Questions in summary:
1) Is an AI a MUST with hCG -> I believe it not to be, unless your E levels get too high. No.
2) What about an AI when you've got symptoms indicating estrogen-levels being slightly higher than ideal, along with the fact that hCG was introduced and is possibliy going to raise E further No AI. Remember water is good for gains and fat loss so embrace it as part of the experience.
3) Is rising heart-rate normal when taking test. Yes
4) Should I perhaps consider a low dosage or aromasin and leave the rest for PCT? No.
If anyone can share some experiences or insights, that'd be greatly appreciated! We can help you the best when you ask plenty of questions. Don't be afraid to ask.
Please Log in or Create an account to join the conversation.
- Exiled
-
Topic Author
- Junior Member
-
- Posts: 30
- Thank you received: 6
I can extend that to Rooibul86 and Hoosain.
An update of things on my side:
Getting stronger, eating clean, training regularly.
No itchy nipps,
able to give much more effort during training sessions.
Libido went up in the beginning, actually like way too high, but has actually fallen quite a lot now. I'm fine with that, though - can focus again

Hemoglobin went from 14.0 to 16.0 [range, 14-18] and is staying there.
Blood-pressure actually fell a week or so ago. Was 125/50, for a few days, every time measured it, crazy low and had to start using more salt, etc with food.
Further, I'm sleeping great - this is significant for me cause I haven't slept through one night this year, prior to introducing Mr.Cyp.
Interestingly, mental focus started falling last week. Keep forgetting all sorts of details.
That's all for now, have a good one!
Please Log in or Create an account to join the conversation.